# SDR IXXA08SMN201S

- Difficulty date: October 24, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 72,846 hours, 18,649 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Misrepaired
- Location: Rt Aileron
- Part time: 72,846 hours, 18,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT OUTBOARD AILERON LOWER HAS IMPROPER REPAIR AT STATION XW 698.000.  REMOVED EXISTING REPAIR.  FABRICATED NEW SKIN, AND DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED, PRIMED AREA AND REPAIR PART.  PERFORMED BALANCE.  FOUND WITHIN LIMITS WITH A MOMENT: 3322.9 IN-POUNDS.  INSTALLED REPAIR PARTS AT STATION XA 724.000 - XW 698.000 IAW DC8 SRM 57-8-1 FIGURE 4 ITEMS "E" AND "L", DC8 SRM 57-1-0 PAGE 1, SRM 51-1-21, DOUGLAS DRAWING NUMBER 5763133, DC8 SRM 51-1-9 TR NUMBER 51-142, SRM 51-1-9A TR 51-141, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, SRM 51-1-21A, AND DC8 SRM 51-4-3 PAGES 1-4.
